# SDR CPCP20070075

- Difficulty date: May 29, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 26,125 hours, 22,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRESHOLD BETWEEN FRAME 36-39 BRACKET ON FRAME 37 CORRODED.  RT THRESHOLD BETWEEN FRAME 36-39 BRACKET ON FRAME 37 FABRICATED (W/C 172780) AND INSTALLED IAW SRM 51-25-01.
